Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TT10's Blog

  • entries
    5
  • comments
    0
  • views
    5466

journey continues

TT10

101 views

The day I got the prescription I couldn't have been happier. I was nervous about getting an initial breakout but I wasn't too worried, I was just looking forward to getting clear skin. My derma started me on 20 mg and after two weeks he bumped me up to 40 mg. The first month the only thing i noticed was chapped lips, but nothing aquaphor couldn't fix. I started getting a really bad initial breakout on my face. Pimples I never used to et before accutane. Big painful ones on my cheeks, and what made it worse was I would try to pop them. BIG MISTAKE. Your skin on accutane is like a million times more sensitive, the slightest touch will make your skin super red for days. I was the first two months, july and august. I couldn't stand looking at myself in the mirror. I felt ashamed, depressed, and hopeless. My mom then suggested I wear some liquid foundation to try and cover up long of the bumps and marks. At first i was hesitant because i didn't want to look like i caked on a bunch of makeup on my face because i know that it could just make everything look worse. But it was the best decision i ever made and it didn't look like i caked it on or anything, it went on smooth. When i put that stuff on my skin looked absolutely flawless. I would wear it around the house when i wasn't even going out because it was such a confidence booster. I would recommend it for anyone, helped me get through a lot of tough times. And when school rolled around in september, I was about 3 months into my treatment. I still broke out on my face, and my back was actually clearing up! I couldn't believe it :) It was the first time in three years i wasn't self conscious about my back, a miracle. My face on the other hand, as long as i had my makeup on i was okay, for the time being, but who wants to hide behind makeup for the rest of their lives. I had a lot of ups and downs, depression, but not due to the accutane since it is known to cause depression, I was depressed because my skin was still breaking out on my face, and my trying to pick at the spots to make them go away faster only prolonged the healing process.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×